# SDR QXEA0101695

- Difficulty date: October 21, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 39,171 hours, 48,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Part number: 5515900004
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - BOTH FORWARD EXIT SIGNS HAVE INOPERABLE BULBS.  REMOVED AND REPLACED EXIT SIGN CIRCUIT BOARD.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
